# SDR UALA2012022201071

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 63,364 hours, 23,279 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D2
- Part serial: T13941
- Condition: Sticking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TANK IS TRANSFERRING FUEL INTO CENTER TANK. THREE HOURS IN FLIGHT FUEL IS L6.7-C.9-R8.1.  FOUND LEFT DEFUELING VALVE STICKING OPEN, SHAFT TO VALVE RIG OUT OF AJUSTMENT.  REPLACED LEFT DEFUELING VALVE ACT AND VALVE REF MM 28-26-01 AND 28-26-02.  ADJUST THE RIG OF THE VALVE TO ACT.  OPS CHECK GOOD.
